Small cutsets in arc-transitive digraphs of prime degree
MetadataShow full item record
We give an upper bound for the size of non-trivial sets that have small boundary in a family of arc-transitive digraphs. We state the exact size for these sets in case of prime degree. We also give a lower bound for the size of a minimum non-trivial cutset in the case of arc-transitive Cayley digraphs of prime degree.
Is part ofDiscrete Applied Mathematics, 2013, vol. 161, num. 10-11, p. 1639-1645
European research projects
Showing items related by title, author, creator and subject.
Hamidoune, Yahya Ould; Lladó, A.; López Masip, Susana-Clara (Springer, 2013)We investigate the structure of a digraph having a transitive automorphism group where every cutset of minimal cardinality consists of all successors or all predecessors of some vertex. We give a complete characterization ...
López Masip, Susana-Clara; Muntaner Batle, F. A. (Elsevier, 2016)Skolem and Langford sequences and their many generalizations have applications in numerous areas. The -product is a generalization of the direct product of digraphs. In this paper we use the -product and super edge-magic ...
López Masip, Susana-Clara; Muntaner Batle, F. A.; Rius Font, Miquel (Elsevier, 2013)In this paper we study the edge-magicness of graphs with equal size and order, and we use such graphs and digraph products in order to construct labelings of different classes and of different graphs. We also study super ...